# SDR SWIA2020081251786

- Difficulty date: June 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Part number: 601A4005313
- Condition: Corroded
- Location: Pax Door Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR ASSIST CABLE NYLON GUARD ON THE DOOR SURROUND FS349.00, ATTACHING NUT PLATES ARE CORRODED AND GUARD IS BROKEN.     REMOVED AND REPLACED PAX DOOR ASSIST CABLE NYLON GUARD ASSY. ON THE DOOR SURROUND FS349.00 P/N 601A40053-13 REF CRJ 700 SRM. TOOL USED TUC8619 CAL DUE 31-OCT-20.
